Alert archive / Louisiana / River Flood Warnings in 2023
River Flood Warning 48, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 24, 2023, 10:02 AM CST for Beauregard Parish, Louisiana. It took effect at Jan 25, 2023, 10:10 AM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2023, 10:02 AM CST (16:02 UTC)
- In effect from
- Jan 25, 2023, 10:10 AM CST
- Expired
- Jan 30, 2023, 11:30 AM CST
- In force
- 5 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Beauregard Parish, LA
The radar
The Lake Charles radar (KLCH), 59 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bundick Creek at Bundick Lake (BKDL1).
- Action stage
- 96.5 ft
- Minor stage
- 97 ft
- Moderate stage
- 99 ft
- Major stage
- 100 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08014881, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 24, 5:50 AM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 24, 5:50 AM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
550 AM CST Tue Jan 24 2023
...New AVIATION...
.UPDATE...
Issued at 445 AM CST Tue Jan 24 2023
Latest guidance indicates that water levels along the coast are
forecast to climb to 3 to 4 feet above normal tide levels within
the envelope of insane srly winds today...or close to 3.0 feet
Mean Higher High Water. Local criteria states that levels above
2.0 feet MHHW constitutes a Coastal Flood Warning, thus the
Advisory issued previously has been upgraded.
Zone update has already been issued to display the new headline.
25
&&
.SHORT TERM...
(Today through Thursday night)
Issued at 350 AM CST Tue Jan 24 2023
Early morning sfc analysis shows high pressure centered over the
sern CONUS ridging swwd over the wrn Gulf Coast this morning,
while an trof of low pressure was noted over nrn Mexico. Water
vapor imagery shows a cutoff low approaching the wrn tip of TX
with a swrly flow aloft developing over the region in advance of
this system. Weak energy ejecting ahead of the low is combining
with increasing moisture (although the 00z KLCH sounding showed
plenty of dry air in place along with a PWAT value of only 0.30
inches, 24/09z forecast soundings from around the area showed
PWATs increasing to around 0.80 inches) to allow for spotty very
light showers across the forecast area per local 88Ds at this
time. Otherwise, just mostly cloudy skies and seasonal temps were
noted in sfc obs this morning.
For the near term, shunned blended guidance POPs in favor of a
flat 15 percent and associated widely scattered showers for the
rest of the overnight to account for the activity noted on radar,
with occasional higher reflectivities and ground truth showing
some precip is reaching the ground with the spotty activity
ongoing.
Not sure what else can be said about the severe weather/heavy
rainfall event expected to unfold today into this evening. The
storm system approaching TX will continue ewd through today,
helping deepen the Mexican sfc low as it moves into coastal sern
TX this afternoon, then newd across the forecast area this evening.
With the rapid strengthening of the low, the pressure gradient
across the area will tighten quickly by afternoon, with
widespread sustained winds of 25 to 35 knots expected, along with
gusts to 45 to possibly 50 knots for all but maybe interior sern
TX. Thus no changes are being made to the inherited High Wind
Warning (Wind Advisory interior sern TX) at this time.
Meanwhile as the mid-level feature approaches and goes negative
tilt, good lift is expected to sweep over the forecast area. With
moisture progged to increase at a ridiculous rate today (forecast
soundings indicate PWAT values climbing to near 1.80 inches, well
above the climo daily max), expect widespread showers to develop
from west to east by early afternoon. As usual, the big question
remains instability as the strong srly winds coming in off 50s SST
waters could inhibit convective development, at least initially.
Forecast soundings later in the day still aren't all that
impressive as far as instability or even CAPEs go. Still, expect
thunder to eventually kick off, with activity progged by various
deterministic and CAM guidance to congeal into a solid convective
line by this evening...and with forecast soundings still going
bonkers with various severe parameters for this afternoon, most
notably 0-3km SRH values to nearly 1100 m2/s2, shear exceeding 60
knots and lapse rates up near 7 C/km, severe weather looks like a
good bet regardless of limiting parameters. With 850 mb winds
increasing to near 60 knots by late afternoon, damaging wind gusts
remain the primary concern...but those helicity values show that
tornadic development is an absolute concern as well. Thus, SPC has
continued to highlight the majority of the forecast area in
either a Slight or Moderate Risk for today, with the moderate
running along/south of a general KBMT to KOPL line. Have inserted
severe wording into the grids/zones for areas within either of
these risk categories as well. In addition, SPC has requested we
do a special 21z sounding this afternoon to better assess the pre-
convective environment.
Maybe the biggest saving grace of this whole event is that it is
expected to pass fairly quickly before rainfall totals can climb
to overly excessive values. Mean areal QPFs are forecast to run
between 1 and 3 inches for all but extreme lower Acadiana...with
the highest amounts expected north of the I-10 corridor. Locally
higher amounts are of course expected. WPC has thus kept the bulk
of the forecast area in a Slight Risk this morning to account.
Once all this moves out of the area this evening (possibly
lingering into the early overnight hours across the extreme sern
zones), quiet weather is expected for the remainder of the short
term as a drier wrly flow develops aloft in wake of the departing
shortwave, while a not so extreme nrly sfc flow develops behind
the exiting low and its associated cold front. After seasonal high
temps today, developing CAA will keep temps below normal into
Thursday with highs generally in the 50s and lows down to the 30s
for Wednesday and Thursday nights. A light freeze will be possible
for portions of the nrn 1/2 of the area for Thursday night.
25
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 350 AM CST Tue Jan 24 2023
High pressure will be across the northern gulf coast during Friday
morning. A quite chilly air mass will have settled in and a light
freeze may occur at most locations north of Interstate 10.
The ridge will shift east through Friday and into weekend which will
start the return flow by Friday afternoon. Low pressure is expected
to develop in the southern plains Saturday which will increase the
southeast flow locally. A few showers will also be possible late
Saturday.
The next cold front will move through the region Sunday with showers
and storms possible. High moisture lvls may allow for another round
of heavy rainfall.
&&
.AVIATION...
(12Z TAFS)
Issued at 550 AM CST Tue Jan 24 2023
No real changes to previous TAF thinking. Ceilings will continue
to deteriorate while convection increases. Southerly winds will
also be on the rise as pressure lower to the west, with the low
eventually making its way across the forecast area later this
afternoon. Conditions will gradually improve post-frontal passage
tonight.
25
&&
.MARINE...
Issued at 350 AM CST Tue Jan 24 2023
Extended the inherited Gale Warning into the early overnight hours
based on gusts to gale force continuing a little longer than
previously expected. Otherwise no significant changes to previous
marine thinking.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 63 39 50 33 / 100 90 0 0
LCH 69 41 53 36 / 90 80 0 0
LFT 70 46 54 37 / 90 100 0 0
BPT 69 41 56 36 / 90 50 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon today to 6 AM CST Wednesday for LAZ027-
030.
High Wind Warning from noon today to 11 PM CST this evening for
LAZ028-029-031>033-042>045-052>055.
Wind Advisory from 11 PM this evening to 6 AM CST Wednesday for
LAZ028-029-031>033-042>045-052>055.
High Wind Warning from noon today to 9 PM CST this evening for
LAZ041-073-074.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
LAZ041-073-074.
Coastal Flood Warning from 3 PM this afternoon to 9 PM CST this
evening for LAZ052>054-073-074.
TX...Wind Advisory from noon today to 6 AM CST Wednesday for TXZ180-
201-259>262.
High Wind Warning from noon today to 9 PM CST this evening for
TXZ215-216.
Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
TXZ215-216.
Coastal Flood Warning from 3 PM this afternoon to 9 PM CST this
evening for TXZ215.
GM...Small Craft Advisory until 10 AM CST this morning for GMZ430-432-
452-472-475.
Gale Warning from 10 AM this morning to 3 AM CST Wednesday for
GMZ430-432-452-472-475.
Small Craft Advisory until 2 PM CST this afternoon for GMZ435-
455.
Gale Warning from 2 PM this afternoon to 3 AM CST Wednesday for
GMZ435-455.
Small Craft Advisory until 6 AM CST early this morning for
GMZ450-470.
Gale Warning until 3 AM CST Wednesday for GMZ450-470.
&&
SHORT TERM...25
LONG TERM....05
AVIATION...25Hazardous weather outlook, Jan 24, 6:00 AM CST, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 600 AM CST Tue Jan 24 2023 LAZ027-030-TXZ180-201-259>262-251200- Vernon-Beauregard-Tyler-Hardin-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 600 AM CST Tue Jan 24 2023 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. There is a Marginal Risk (1 out of 5) for severe weather with damaging winds the likeliest threat. There is also a Slight Risk (level 2 out of 4) for Excessive Rainfall, with rainfall totals of 1 to 2 inches and locally higher amounts possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028-029-031>033-042>045-055-251200- Rapides-Avoyelles-Allen-Evangeline-St. Landry-Jefferson Davis-Acadia- Lafayette-Upper St. Martin-Lower St. Martin- 600 AM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. There is a Marginal Risk (1 out of 5) for severe weather with damaging winds the likeliest threat across central Louisiana. The threat for severe weather increases southward into south central Louisiana where a Slight (level 2 out of 5) to Enhanced (level 3 out of 5) Risk is in place. All modes of severe weather will be possible across this area, including a 10 percent risk for tornadoes of EF2 strength or greater across lower Acadiana. There is also a Slight Risk (level 2 out of 4) for Excessive Rainfall, with rainfall totals of 1 to 3 inches and locally higher amounts possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ052>054-251200- Vermilion-Iberia-St. Mary- 600 AM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM CST THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. Wind Advisory. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. There is an Enhanced Risk (level 3 out of 5) for severe weather, with all modes of severe weather possible, including a 10 percent risk for tornadoes of EF2 strength or greater. There is also a Slight Risk (level 2 out of 4) for Excessive Rainfall, with rainfall totals of 1 to 3 inches and locally higher amounts possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ073-074-TXZ215-251200- West Cameron-East Cameron-Jefferson- 600 AM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. Wind Advisory. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. There is an Enhanced Risk (level 3 out of 5) for severe weather, with all modes of severe weather possible, including a 10 percent risk for tornadoes of EF2 strength or greater. There is also a Slight Risk (level 2 out of 4) for Excessive Rainfall, with rainfall totals of 1 to 3 inches and locally higher amounts possible. In addition, coastal flooding will also be possible as tide levels rise to 2 to 3 feet above predicted levels. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ041-TXZ216-251200- Calcasieu-Orange- 600 AM CST Tue Jan 24 2023 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for southwest Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. There is a Slight Risk (2 out of 5) for severe weather with all severe modes possible. There is also a Slight Risk (level 2 out of 4) for Excessive Rainfall, with rainfall totals of 1 to 2 inches and locally higher amounts possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outside of a chance for showers and a few thunderstorms this weekend, quiet weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-452-472-475-251200- Sabine Lake-Calcasieu Lake- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 600 AM CST Tue Jan 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 3 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. Some storms could be strong, with gusty winds and waterspouts possible. Heavy rainfall capable of reducing visibilities to less than one mile will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Conditions will improve starting on Wednesday, although elevated northerly winds can still be expected into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-470-251200- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- 600 AM CST Tue Jan 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. Some storms could be strong, with gusty winds and waterspouts possible. Heavy rainfall capable of reducing visibilities to less than one mile will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Conditions will improve starting on Wednesday, although elevated northerly winds can still be expected into early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-455-251200- Vermilion Bay- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 600 AM CST Tue Jan 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. Showers and thunderstorms will increase through the day, with a strong line of storms moving through the region from late afternoon into the evening as a powerful storm system and associated cold front move across the area. Some storms could be strong, with gusty winds and waterspouts possible. Heavy rainfall capable of reducing visibilities to less than one mile will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Conditions will improve starting on Wednesday, although elevated northerly winds can still be expected into early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 25
In the hours before
Special weather statement, Jan 24, 9:06 AM CST, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
906 AM CST Tue Jan 24 2023
LAZ031-041-042-074-241530-
Calcasieu LA-Jefferson Davis LA-Allen LA-East Cameron LA-
906 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of north central
Cameron, central Jefferson Davis, eastern Calcasieu and southwestern
Allen Parishes through 930 AM CST...
At 903 AM CST, Doppler radar was tracking a strong thunderstorm over
Lake Charles moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Charles, Sulphur, Jennings, Westlake, Welsh, Iowa, Fenton,
Lacassine National Wildlife Refuge, Lake Charles Regional Airport,
Hayes, Moss Bluff, Carlyss, Buller, Hacketts Corner, Topsy, Lebleu
Settlement, Thornwell, Sweet Lake, Gibbstown and Holmwood.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 22 and 61.
Interstate 210 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2989 9302 3016 9342 3040 9315 3040 9313
3042 9313 3052 9302 3020 9266
TIME...MOT...LOC 1503Z 230DEG 41KT 3014 9327
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RuaSpecial weather statement, Jan 24, 9:39 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
939 AM CST Tue Jan 24 2023
LAZ032-033-042-043-241615-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-
939 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of northeastern
Jefferson Davis, southwestern Evangeline, northwestern Acadia and
west central St. Landry Parishes through 1015 AM CST...
At 939 AM CST, Doppler radar was tracking a strong thunderstorm near
Jennings, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eunice, Jennings, Welsh, Basile, Elton, Pine Island, Savoy, Duralde,
Hathaway and Roanoke.
This includes Interstate 10 in Louisiana between mile markers 54 and
66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3027 9288 3049 9267 3049 9262 3052 9262
3054 9260 3057 9259 3066 9250 3049 9230
3017 9272
TIME...MOT...LOC 1539Z 222DEG 39KT 3026 9271
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
78The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 4:36 AM CST | Coastal Flood Warning | LCH | Cameron | 16 hr |
| Jan 24, 9:06 AM CST | Special Weather Statement | LCH | Jefferson Davis | 24 min |
| Jan 24, 9:30 AM CST | Small Craft Advisory | LCH | 33 hr | |
| Jan 24, 9:39 AM CST | Special Weather Statement | LCH | Jefferson Davis | 36 min |
| Jan 24, 10:02 AM CST | River Flood Watch | LCH | 5 days | |
| Jan 24, 10:02 AM CST | River Flood Watch | LCH | Allen | 21 days |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 24 hr |
| Jan 24, 10:02 AM CST | River Flood Warning | LCH | Allen | 48 hr |
| Jan 24, 10:18 AM CST | River Flood Warning | LCH | Beauregard, Calcasieu | 48 days |
| Jan 24, 3:34 PM CST | Special Weather Statement | LCH | Beauregard, Vernon | 41 min |
| Jan 24, 3:59 PM CST | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 46 min |
| Jan 24, 4:12 PM CST | Tornado Warning | LCH | Beauregard | 33 min |
| Jan 24, 4:22 PM CST | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Vernon | 3 hr |
| Jan 24, 4:23 PM CST | Special Marine Warning | LCH | 112 min | |
| Jan 24, 4:24 PM CST | Flash Flood Warning | LCH | Calcasieu, Cameron | 3 hr |
| Jan 24, 4:24 PM CST | Tornado Warning | LCH | Calcasieu | 36 min |
| Jan 24, 4:31 PM CST | Tornado Warning | LCH | Calcasieu | 16 min |
| Jan 24, 4:38 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 67 min |
| Jan 24, 4:39 PM CST | Tornado Warning | LCH | Calcasieu | 24 min |
| Jan 24, 4:55 PM CST | Tornado Warning | LCH | Beauregard, Calcasieu | 22 min |
| Jan 24, 4:55 PM CST | Tornado Warning | LCH | Cameron | 15 min |
| Jan 24, 5:05 PM CST | Special Weather Statement | LCH | Avoyelles | 25 min |
| Jan 24, 5:05 PM CST | Tornado Warning | LCH | Calcasieu | 23 min |
| Jan 24, 5:11 PM CST | Tornado Warning | LCH | Allen, Beauregard | 34 min |
| Jan 24, 5:34 PM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 26 min |
| Jan 24, 5:55 PM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Vernon | 3 hr |
| Jan 24, 5:57 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 33 min |
| Jan 24, 5:59 PM CST | Special Marine Warning | LCH | 2 hr | |
| Jan 24, 1:58 PM CST | Special Weather Statement | LCH | Hardin, Tyler | 32 min |
| Jan 24, 2:26 PM CST | Special Weather Statement | LCH | Jasper, Newton, Tyler | 34 min |
| Jan 24, 2:58 PM CST | Special Weather Statement | LCH | Newton | 32 min |
| Jan 24, 3:19 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Orange | 41 min |
| Jan 24, 3:25 PM CST | Tornado Warning | LCH | Hardin, Jefferson, Orange | 35 min |
| Jan 24, 3:54 PM CST | Tornado Warning | LCH | Jefferson | 36 min |
| Jan 24, 4:17 PM CST | Tornado Warning | LCH | Jefferson, Orange | 28 min |
Nearby
River Flood Warnings in Louisiana, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.